# SDR DXTA200300085

- Difficulty date: August 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N787QS
- Make and model: Cessna 650
- Aircraft serial: 6507087
- Aircraft time: 4,043 hours, 3,028 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Nose Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON CLIMB OUT, AFTER TRYING TO RETRACT THE GEAR SEVERAL TIMES, THE GEAR DID RETRACT.  FOUND NOSE GEAR CENTERING SWITCH OUT OF ADJUSTMENT.  ADJUSTED SWITCH AND RAN GEAR SEVERAL TIMES, OPS CHECK GOOD  ALL WORK DONE IAW CESSNA 650 MM CHAPTER 32-60-00.
